# SDR DALA1149740938

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 58,614 hours, 43,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT SEATS 11 AND 18 INOPERATIVE.  MAINTENANCE TERMINATED CONNECTORS PER SWPM.  OPERATION OF LIGHTS CHECKS OK.
